Simple and highly efficient estimators for a Type I censored normal sample

Rootzen, Holger, Persson, Tore, Rootzén, Holger . Biometrika 1977. 64 :123-128

Locate this article in:

Bibtex

@article{CIS-23779,
  Author = {Rootzen, Holger and Persson, Tore and Rootzén, Holger},
  Title = {Simple and highly efficient estimators for a Type I censored normal sample},
  Journal = {Biometrika},
  Volume = {64},
  Year = {1977},
  Pages = {123--128},
  Keywords = {Normal distribution, Maximum likelihood, Point estimation}
}

Similar articles